MathSciNet Relay Station
MathSciNet bibliographic data
MR1859551 42A10 (41A30)
Anastassiou, George A.; Gal, Sorin G. On a fuzzy trigonometric approximation theorem of Weierstrass-type. J. Fuzzy Math. 9 (2001), no. 3, 701–708.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement